My Holdings   Activate Remote Access

Non-Euclidean Geometry in the Theory of Automorphic Functions


About this Title

Jacques Hadamard. Edited by Jeremy J. Gray, Open University, Milton Keynes, UK and Abe Shenitzer, York University, Toronto, ON, Canada. Translated by Abe Shenitzer, York University, Toronto, ON, Canada

Publication: History of Mathematics
Publication Year: 2000; Volume 17
ISBNs: 978-0-8218-2030-8 (print); 978-1-4704-3885-2 (online)
DOI: https://doi.org/10.1090/hmath/017
MathSciNet review: MR1723250
MSC: Primary 11F12; Secondary 01A55, 01A60, 01A75, 11-03

Read more about this volume

View other years and volumes:

Table of Contents


Front/Back Matter

Chapters

View full volume PDF